# SDR DXTA2025121206055

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0078
- Aircraft time: 9,343 hours, 6,213 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fitting
- Condition: Defective
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING LINE TECH INFORMED US THAT LEFT MAIN WAS SMOKING.  FOUND SMOKE COMING FROM LEFT MAIN.  REPLACED BRAKE TOP BLEED FITTING. OPS CHECK GOOD. IAW MM 32-48-00
